Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why does head feel heavy leading to dizziness and a racing heart in an athlete?

I m a female athlete, 59 years old, extremely healthy. For two days I have not been able to stand even 5 minutes, upon standing my head immediately feels heavy, and I feel so dizzy that if I don t lie down I ll pass out. I did pass out once and woke on the kitchen floor vomiting a little. Once I lie down again I usually yawn. No fever . Some hot and cold spells. Feel almost normal lying down or sitting, but can t stand. And if I walk up a flight of stairs I am immediately winded, heart is racing, and all muscles feel like they have lactic acid buildup.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
because sometime heart is not able to pump full oxygen required by organs and it causes increase rate and dizziness
it is ischemia due to exercise
get eck as it can be related to it
when in exercise herat gets ischaemia and behaves like this
this is ecrcise induces ischaemia and is called angin of effort
so i think you understood and get consultation on these tips
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor